Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 27, 2014, 2:32 PM MDT for 9 counties in Colorado. It took effect at Oct 28, 2014, 12:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2014, 2:32 PM MDT (20:32 UTC)
- In effect from
- Oct 28, 2014, 12:00 AM MDT
- Expired
- Oct 28, 2014, 7:07 AM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
001 WWUS75 KPUB 272032 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 232 PM MDT MON OCT 27 2014 COZ085>089-093>098-280445- /O.UPG.KPUB.FZ.A.0003.141028T0600Z-141028T1400Z/ /O.NEW.KPUB.FZ.W.0006.141028T0600Z-141028T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 232 PM MDT MON OCT 27 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...MOST OF THE SOUTHEAST COLORADO PLAINS...INCLUDING SOUTHERN EL PASO...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS ANIMAS...BENT...PROWERS AND KIOWA COUNTIES. * TEMPERATURES...FALLING INTO THE UPPER 20S TO AROUND 30 DEGREES EARLY TUESDAY MORNING. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
076 WWUS75 KPUB 280108 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 708 PM MDT MON OCT 27 2014 COZ085>089-093>098-280915- /O.CON.KPUB.FZ.W.0006.141028T0600Z-141028T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 708 PM MDT MON OCT 27 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... * LOCATION...MOST OF THE SOUTHEASTERN COLORADO PLAINS...INCLUDING SOUTHERN EL PASO...PUEBLO...HUERFANO...OTERO...CROWLEY...LAS ANIMAS...BENT...PROWERS AND KIOWA COUNTIES. * TEMPERATURES...FALLING INTO THE UPPER 20S TO AROUND 30 DEGREES BY EARLY TUESDAY MORNING. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL BE CAPABLE OF KILLING CROPS AS WELL AS OTHER SENSITIVE VEGETATION. && $$
367 WWUS75 KPUB 280539 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1139 PM MDT MON OCT 27 2014 COZ085>089-093>098-281345- /O.CON.KPUB.FZ.W.0006.141028T0600Z-141028T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 1139 PM MDT MON OCT 27 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT TUESDAY... * LOCATION...MOST OF THE SOUTHEASTERN COLORADO PLAINS... INCLUDING SOUTHERN EL PASO...PUEBLO...HUERFANO...OTERO... CROWLEY...LAS ANIMAS...BENT...PROWERS AND KIOWA COUNTIES. * TEMPERATURES...FALLING INTO THE UPPER 20S TO AROUND 30 DEGREES BY EARLY TUESDAY MORNING. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL BE CAPABLE OF KILLING CROPS AS WELL AS OTHER SENSITIVE VEGETATION. && $$
060 WWUS75 KPUB 280952 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 352 AM MDT TUE OCT 28 2014 COZ085>089-093>098-281400- /O.CON.KPUB.FZ.W.0006.000000T0000Z-141028T1400Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD... ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM... EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 352 AM MDT TUE OCT 28 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * LOCATION...MOST OF THE SOUTHEASTERN COLORADO PLAINS... INCLUDING SOUTHERN EL PASO...PUEBLO...HUERFANO...OTERO... CROWLEY...LAS ANIMAS...BENT...PROWERS AND KIOWA COUNTIES. * TEMPERATURES...FALLING INTO THE UPPER 20S TO AROUND 30 DEGREES THIS MORNING. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL BE CAPABLE OF KILLING CROPS AS WELL AS OTHER SENSITIVE VEGETATION. && $$
722 WWUS75 KPUB 281307 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 707 AM MDT TUE OCT 28 2014 COZ085-086-089-093-095>098-282200- /O.CAN.KPUB.FZ.W.0006.000000T0000Z-141028T1400Z/ /O.NEW.KPUB.FZ.W.0007.141029T0700Z-141029T1500Z/ COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING...COLORADO SPRINGS...PUEBLO...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 707 AM MDT TUE OCT 28 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... ...FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. * LOCATION...MOST OF THE SOUTHEASTERN COLORADO PLAINS...INCLUDING SOUTHERN EL PASO...PUEBLO...OTERO...CROWLEY...PROWERS AND KIOWA COUNTIES. * TEMPERATURES...FALLING INTO THE UPPER 20S TO AROUND 30 DEGREES THIS MORNING. * IMPACT...SENSITIVE PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED...AND OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL BE CAPABLE OF KILLING CROPS AS WELL AS OTHER SENSITIVE VEGETATION. && $$ COZ087-088-094-281415- /O.CAN.KPUB.FZ.W.0006.000000T0000Z-141028T1400Z/ WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- EASTERN LAS ANIMAS COUNTY- INCLUDING...WALSENBURG...TRINIDAD...BRANSON...KIM 707 AM MDT TUE OCT 28 2014 ...FREEZE WARNING HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. TEMPERATURES IN THE MID 30S ACROSS THE SOUTHEASTERN PLAINS AT THIS TIME WILL WARM THROUGH THE 30S AND 40S THROUGH THE REST OF THE MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 27, 11:58 AM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Oct 27, 11:58 AM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1158 AM MDT MON OCT 27 2014 .UPDATE... ISSUED AT 856 AM MDT MON OCT 27 2014 UPDATED THE SHORT TERM PORTION OF THE FORECAST. REDUCED POPS OVER THE MOUNTAINS TODAY BASED ON WEBCAMS...OBS...AND LATEST 12Z GUIDANCE. BEST CHANCE FOR ANY SHOWERS TODAY WILL BE OVER THE SAWATCH RANGE. HAVE LOWERED POPS TO BELOW 10 PERCENT FOR THE SW MTS AND LOWER ELEVATIONS. E OF THE MTS...HAVE RAISED POPS SLIGHTLY FOR EL PASO COUNTY...AND ALSO INTRODUCED POPS OVER THE LOWER ARKANSAS VALLEY THIS EVENING. THERE HAS BEEN GOOD CONSISTENCY OVER THE PAST COUPLE OF MODEL RUNS AMONG SEVERAL OF THE HIGH RES MODELS...INCLUDING THE HRRR AND NMM...THAT SCT SHOWERS WILL DEVELOP OVER EL PASO COUNTY LATE THIS AFTERNOON AND EARLY EVENING...AND THEN SOME BANDED PRECIP ALONG AND SOUTH OF THE LOWER ARKANSAS FROM AROUND 00-03Z THIS EVENING. MOISTURE LOOKS LIMITED...BUT PER SOUNDINGS A SATURATED LAYER FROM ROUGHLY H8 TO H6 SHOULD DEVELOP IN THIS TIME FRAME...AND SHOULD BE ENOUGH FOR SOME LIGHT SHOWER ACTIVITY. ROSE UPDATE ISSUED AT 750 AM MDT MON OCT 27 2014 LOADED IN LATEST OBSERVATIONS. TWEAKED SHORT TERM POP AND SKY COVER GRIDS TO REFLECT CURRENT RADAR AND SATELLITE TRENDS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 447 AM MDT MON OCT 27 2014 ...CENTRAL MOUNTAIN SNOW SHOWERS...COOLER...FREEZE WATCH TONIGHT... A PACIFIC DISTURBANCE IS TRACKING EASTWARD ACROSS CENTRAL AND NORTHERN COLORADO THIS MORNING. RADAR SHOWS SNOW SHOWERS STREAMING EASTWARD ACROSS THE CENTRAL MOUNTAINS. WEB CAMS AND SURFACE OBSERVATIONS CONFIRM WITH THE FREMONT PASS...MONARCH PASS AND LEADVILLE CAMS ALL SHOWING SNOW ON THE GROUND AND WET ROADS. ALSO...THE LEADVILLE ASOS HAS REPORTED LIGHT SNOW AT TIMES. SYSTEM IS MOVING EAST QUICKLY AND SNOWFALL SHOULD ALREADY BE WINDING DOWN OVER THE CENTRAL MOUNTAINS BY MID MORNING. AFTER THAT...SOME VERY SLIGHT PRECIP CHANCES WILL EXTEND EAST ACROSS THE PLAINS THROUGH THE AFTERNOON AND EVENING...BUT ONLY SPOTTY PRECIP AT BEST...AND MOSTLY JUST AROUND THE PIKES PEAK REGION. SOME OF THE HIGH RESOLUTION MODELS ARE HINTING AT SOME LIGHT PRECIP DEVELOPMENT OVER THE SOUTHEAST PLAINS THIS EVENING...BUT CONFIDENCE NOT TOO HIGH IN THIS RIGHT NOW AS IT HAS BEEN INCONSISTENT IN THE MODELS AND THE AMOUNTS BEING DEPICTED ARE VERY LIGHT. BELIEVE IT IS A MODEL RESPONSE TO SOME UPPER JET ENERGY MOVING THROUGH DURING THE EVENING HOURS. WHILE SOME CLOUDS MAY DEVELOP IN RESPONSE TO THE JET MOVING THROUGH...IT WOULD TAKE SOME WORK TO MOISTEN UP THE LOWER LEVELS ENOUGH TO GET APPRECIABLE PRECIP TO THE SURFACE. SO...MAYBE SOME LIGHT SPOTTY STUFF...BUT PROBABLY NOTHING TOO WIDESPREAD OR SIGNIFICANT. AS ALWAYS...HOWEVER...LATER SHIFTS WILL CONTINUE TO MONITOR TO SEE HOW THINGS EVOLVE THROUGH THE COURSE OF THE DAY. ONCE THE SYSTEM MOVES EAST OF THE AREA LATER TONIGHT...ATTENTION WILL TURN TO THE FALLING TEMPERATURES AND THE POTENTIAL FOR A FREEZE ACROSS MOST OF THE SOUTHEAST PLAINS...WHERE THERE HAS REALLY NOT BEEN ONE YET THIS FALL. THE SEVERITY OF THE FREEZE WILL BE CONTINGENT ON THE AMOUNT OF WIND AND CLOUD COVER ACROSS THE PLAINS EARLY TUESDAY MORNING. IF THERE IS TOO MUCH OF EITHER...NOT SO HARD OF A FREEZE. HOWEVER...IF THE SKIES CLEAR OUT AND THE WINDS GO LIGHT...THEN THERE COULD BE A HARD...KILLING...FREEZE. WILL CONTINUE WITH THE FREEZE WATCH FOR NOW. LATER SHIFTS CAN DECIDE WHETHER OR NOT TO PULL THE TRIGGER ON A FREEZE WARNING WHEN MORE DATA COMES IN. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 447 AM MDT MON OCT 27 2014 TUESDAY THROUGH THURSDAY...COOL NW FLOW ALOFT SETTLES IN ACROSS THE REGION FOR TUE IN THE WAKE OF THE DEPARTING SYSTEM...WITH CLEARING SKIES EXPECTED. VERY COLD TEMPS ARE EXPECTED FOR THE FORECAST AREA TUE MORNING...BUT ONE WILD CARD WILL BE HOW STRONG WINDS WILL REMAIN ACROSS THE PLAINS IN THE MORNING WHICH WOULD AFFECT TEMPS...SO WILL MAINTAIN THE FREEZE WATCH AT THIS TIME. AFTER SUCH A COLD START...MAX TEMPS TUE ARE FORECAST TO ONLY WARM TO AROUND 60F FOR THE PLAINS AND HIGH VALLEYS. AN UPPER RIDGE THEN BUILDS INTO THE REGION FOR WED AND THU FOR CONTINUE DRY AND SEASONABLE CONDITIONS. TEMPS WED MORN ARE ONCE AGAIN EXPECTED TO BE CHILLY...SO ANOTHER WATCH MAY BE ISSUED THEN. FRIDAY THROUGH SUNDAY...THE UPPER RIDGE AXIS SLIDES EAST ACROSS THE STATE AHEAD OF THE NEXT APPROACHING UPPER TROUGH...WHICH WILL SHIFT THE FLOW ALOFT TO A MORE SW DIRECTION THROUGH THE DAY FRI. THIS WILL DRAW MOISTURE UP INTO WESTERN COLORADO AND PCPN CHANCES RETURN TO THE HIGHER TERRAIN BEGINNING AFTER MIDNIGHT FRI NIGHT...AND LASTING THROUGH THE WEEKEND. EC AND GFS MODELS INDICATE THAT THIS UPPER TROUGH WILL ONCE AGAIN FOCUS THE ENERGY MOSTLY ACROSS NORTHERN CO...SO AT THIS TIME ONLY ISOLATED TO LOW END SCATTERED POPS ARE WARRANTED FOR THE MTS. THE INCREASING SW FLOW SHOULD HELP TO BOOST TEMPS ACROSS THE EASTERN PLAINS BACK ABOVE SEASONAL NORMS...WITH MAX TEMPS CLIMBING INTO THE MID 70S FOR THE PLAINS FOR BOTH SAT AND SUN. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1155 AM MDT MON OCT 27 2014 MAIN AVN CONCERN IS POTENTIAL FOR SOME SHOWERS ALONG WITH MVFR CIGS THIS AFTERNOON AND EVE. THIS WILL BE MOST LIKELY AT KOS AFTER 20Z AND LASTING THROUGH 06Z. COULD ALSO SEE A FEW SHOWERS AT KCOS OR VC KCOS. POTENTIAL FOR PRECIP AT KPUB WILL BE MAXIMIZED FROM 21Z THROUGH 04Z...BUT PROB IS TOO LOW TO MENTION EXPLICITLY IN THE TAF. CIGS SHOULD DISSIPATE AFTER 06Z AND LEAD TO VFR FOR THE BALANCE OF TUESDAY. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR COZ085>089-093>098. && UPDATE...ROSE SHORT TERM...LW LONG TERM...MOORE AVIATION...ROSE
Hazardous weather outlook, Oct 27, 6:08 AM MDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 608 AM MDT MON OCT 27 2014 COZ058>089-093>099-281300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 608 AM MDT MON OCT 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A PACIFIC WEATHER SYSTEM WILL DROP 1 TO 3 INCHES OF SNOW ALONG THE CONTINENTAL DIVIDE NORTH OF HIGHWAY 50 THIS MORNING. SPOTTY LIGHT ACCUMULATIONS UP TO 1 INCH ARE POSSIBLE ALONG THE DIVIDE SOUTH OF HIGHWAY 50. LITTLE OR NO SNOW ACCUMULATION IS EXPECTED ELSEWHERE. TONIGHT...A FREEZE IS LIKELY OVER MUCH OF SOUTHERN COLORADO. THE SOUTHEAST COLORADO PLAINS ARE UNDER A FREEZE WATCH AS A KILLING FREEZE HAS NOT YET OCCURRED OVER MUCH OF THAT AREA. TODAY WOULD BE A GOOD DAY TO DRAIN SPRINKLER SYSTEMS...DISCONNECT GARDEN HOSES...AND WINTERIZE EVAPORATIVE COOLERS IF YOU HAVE NOT ALREADY DONE SO. ALSO...IF YOU WISH TO CONTINUE GROWING ANY TENDER OUTDOOR PLANTS...YOU WILL EITHER NEED TO PROTECT THEM...OR BRING THEM INDOORS...BEFORE GOING TO BED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY MORNING...AND AGAIN WEDNESDAY MORNING...A FROST OR FREEZE LOOKS LIKELY TO IMPACT MUCH OF SOUTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS MORNING ALONG THE CONTINENTAL DIVIDE. 50/27
Nearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.